# SDR SWIA201541601

- Difficulty date: October 29, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,202 hours, 28,427 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR BELLCRANK HAS CHAFING AT CONNECTION WITH DOOR STRUT.  R & R LT MLG DOOR BELLCRANK IAW AMM.
